# SDR SWAA031220

- Difficulty date: June 3, 2003
- Submitted: June 10, 2003
- Operation: Air carrier
- Aircraft: N697SW
- Make and model: Boeing 737-3TO
- Aircraft serial: 23838
- Aircraft time: 48,894 hours, 38,163 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Relay
- Part number: FCA410
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR UNSAFE LIGHT IS ILLUMINATED WHEN GEAR IS RETRACTED.  REMOVED AND REPLACED NOSE GEAR LATCHING RELAY AND M983 GEAR RED LIGHT CARD PER MM.
